Logarithmic hyperseries

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350409
Contributor : Joris van der Hoeven <>
Submitted on : Wednesday, November 6, 2019 - 8:03:55 AM
Last modification on : Thursday, November 7, 2019 - 1:44:30 AM

Links full text

Identifiers

Collections

Citation

Lou van den Dries, Joris van der Hoeven, Elliot Kaplan. Logarithmic hyperseries. Transactions of the American Mathematical Society, American Mathematical Society, 2019, 372 (7), pp.5199-5241. ⟨10.1090/tran/7876⟩. ⟨hal-02350409⟩

Share

Metrics

Record views

11